Review of "Model Building in Mathematical Programming"

Letchford, A N (2000) Review of "Model Building in Mathematical Programming". Journal of the Operational Research Society, 51 (10). pp. 1212-1213. ISSN 1476-9360

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the Operational Research Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44374
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:14
Refereed?: Yes
Published?: Published
Last Modified: 17 Feb 2020 01:34
URI: https://eprints.lancs.ac.uk/id/eprint/44374

Actions (login required)

View Item View Item